Pacific Journal of Mathematics

Infinite decomposition bases.

Robert O. Stanton

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 549-566.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811937

Mathematical Reviews number (MathSciNet)
MR0507066

Zentralblatt MATH identifier
0369.20034

Subjects
Primary: 20K20: Torsion-free groups, infinite rank

Citation

Stanton, Robert O. Infinite decomposition bases. Pacific J. Math. 70 (1977), no. 2, 549--566. https://projecteuclid.org/euclid.pjm/1102811937


Export citation

References

  • [1] L. Fchs, Infinite Abelian Groups, Volume I, Academic Press, New York, 1970.
  • [2] L. Fchs, Infinite Abelian Groups, Volume II, Academic Press, New York, 1973.
  • [3] P. Hill, On the Classification of Abelian Groups.
  • [4] R. H. Hunter, Balanced Subgroups of Abelian Groups, Doctoral dissertation, Australian National University, Canberra, 1975.
  • [5] J. Rotman and T. Yen, Modules over a complete discrete valuation ring,Trans. Amer Math. Soc, 98 (1961), 242-254.
  • [6] R. O. Stanton, Decomposition bases and Vim's theorem, Topics in Abelian Groups II, Lecture Notes in Mathematics, Vol. 616, Springer-Verlag, New York, 1977, 39-56.
  • [7] E. A. Walker, Ulm's theorem for totally projective groups, Proc. Amer. Math. Soc, 37 (1973), 387-392.
  • [8] K. D. Wallace, On mixed groups of torsion-free rank one with totally projective primary components, J. Algebra, 17 (1971) 482-48&
  • [9] R. B. Warfield, Jr., Classification theorems for p-groups and modules over a discrete valuation ring, Bull. Amer. Math. Soc, 78 (1972), 88-92.
  • [10] R. B. Warfield, Classification theory of Abelian groups II, local theory, to appear.